# SDR IPXA1567956

- Difficulty date: July 7, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Bs 300.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CREW ENTRY DOOR CUTOUT LOWER SILL HAS GOUGE ON UPPER SURFACE AT BS 300.75, STR 16L, WL 215 (MARKED).  REPLACED IAW SRM.
